RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 186, Number 2  


Belt bodies and Helly dimension
È. D. Baladze, V. G. Boltyanskii
3
Generalized localization for the multiple Walsh–Fourier series of functions in $L_p$, $p\geqslant 1$
S. K. Bloshanskaya, I. L. Bloshanskii
21
On the continuity of the solutions of a class of non-local problems for an elliptic equation
A. K. Gushchin, V. P. Mikhailov
37
Hyperbolic attractors of diffeomorphisms of orientable surfaces. Part 3. Classification algorithm
A. Yu. Zhirov
59
Measurability of representations of locally compact groups
S. V. Lyudkovskii
83
Multidimensional analogue of a theorem of Privalov
V. A. Okulov
93
Rotation function for integrable problems reducing to the Abel equations. Orbital classification of Goryachev–Chaplygin systems.
O. E. Orel
105
Explicit and implicit parametrizations in the construction of branching solutions by iterative methods
N. A. Sidorov
129
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019